# SDR AALA202101219003

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 18,708 hours, 7,317 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY ELEVATOR HINGE ARM 6 ON RIGHT HORIZONTAL STABILIZER.  REPLACED ELEVATOR HINGE-ARM END-FITTING 6 ON RIGHT HORIZONTAL STABILIZER, IAW AMM 55-15-42-400-001-A.
